# SDR 9JLA2021072827589

- Difficulty date: July 14, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N15CF
- Make and model: Lear 45LEAR
- Aircraft serial: 45376
- Aircraft time: 3,592 hours, 2,666 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control Module
- Part number: 6901117
- Part serial: 275
- Condition: Defective
- Location: Throttle
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE RIGHT THRUST REVERSER INTERMITTENTLY WILL NOT DEPLOY WHEN REVERSER LEVER WAS RAISED.  OPERATIONS WERE CONTINUED PER MEL. ONCE INTO MAINTENANCE THE VENDOR TROUBLESHOT AND DETERMINED THAT THE THROTTLE CONTROL MODULE (TCM) WAS DEFECTIVE. THE DEFECTIVE UNIT WAS REMOVED AND AN REPAIRED UNIT WAS INSTALLED. OPERATIONS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
